# SDR SWAA2013092320405

- Difficulty date: September 18, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,664 hours, 45,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010031
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING NR 2 EMERGENCY EXIT SIGN INOPERATIVE.  RELAMPED LIGHT IAW AMM.
